Alert archive / New Mexico / Wind Advisories in 2015

Wind Advisory 5, NWS El Paso, TX

February 24, 20154 counties in New Mexico; El Paso County, Texas

NWS El Paso, TX issued this wind advisory at Feb 24, 2015, 6:58 AM MST for 4 counties in New Mexico; El Paso County, Texas. It took effect at Feb 24, 2015, 12:00 PM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2015, 6:58 AM MST (13:58 UTC)
In effect from
Feb 24, 2015, 12:00 PM MST
Expired
Feb 24, 2015, 8:12 PM MST
In force
8 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, El Paso County, TX

The radar

The El Paso radar (KEPZ), 91 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 2.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
381 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

978 
WWUS74 KEPZ 241358
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
658 AM MST TUE FEB 24 2015

...PACIFIC COLD FRONT TO MOVE THROUGH SOUTHERN NEW MEXICO THIS
AFTERNOON...

.AN UPPER LOW OVER NORTHWEST ARIZONA WILL SWEEP A COLD FRONT
THROUGH THE AREA THIS AFTERNOON. WINDS WILL INITIALLY INCREASE
OUT OF THE SOUTH LATER THIS MORNING AND THEN INCREASE TO SOUTHWEST
25 TO 35 MPH AS THE FRONT APPROACHES. WINDS WILL TURN WEST AND
SLOWLY DIMINISH BEHIND THE FRONT BY LATE AFTERNOON. SOME BLOWING
DUST IS ALSO LIKELY WITH THESE WINDS AND VISIBILITIES MAY BRIEFLY
DROP TO 3 MILES OR LESS.

NMZ404>407-241900-
/O.CAN.KEPZ.WI.Y.0004.150225T1900Z-150226T0100Z/
/O.NEW.KEPZ.WI.Y.0005.150224T1900Z-150225T0100Z/
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS...
HACHITA...ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS
658 AM MST TUE FEB 24 2015

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO
6 PM MST THIS EVENING. THIS ADVISORY CORRECTS THE PREVIOUS
ADVISORY. 


* EVENT: STRONG WINDS OF 25 TO 35 MPH WITH SOME GUSTS TO 45 MPH 
  ALONG WITH BLOWING DUST THIS AFTERNOON. 

* TIMING: WINDS WILL BEGIN INCREASING LATE THIS MORNING AND 
  REACH THEIR HIGHEST SPEEDS MID AFTERNOON. WINDS WILL DIMINISH 
  BY LATE AFTERNOON INTO THE EVENING. 

* IMPACT: STRONG WINDS WILL LIKELY IMPACT MOTORISTS...ESPECIALLY 
  WITH HIGH PROFILE VEHICLES. BLOWING DUST MAY DEVELOP WITH POOR 
  VISIBILITIES. ROADS THAT COULD BE IMPACTED INCLUDE BUT NOT 
  LIMITED TO INTERSTATE 10 WEST OF LAS CRUCES...AND STATE 
  HIGHWAYS 9...11 AND 81. 

* VISIBILITY: MAY BE REDUCED LOCALLY TO LESS THAN 3 MILES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HEFNER
2 follow-up statements
833 
WWUS74 KEPZ 241929
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1229 PM MST TUE FEB 24 2015

...PACIFIC COLD FRONT TO MOVE THROUGH SOUTHERN NEW MEXICO AND FAR
WEST TEXAS THIS AFTERNOON AND EVENING...

.AN UPPER LOW OVER NORTHWEST ARIZONA WILL SWEEP A COLD FRONT
THROUGH THE AREA THIS AFTERNOON AND EVENING. WINDS WILL SHIFT TO
THE SOUTHWEST AND INCREASE TO 25 TO 35 MPH AS THE FRONT
APPROACHES... THEN SHIFT TO THE WEST AND NORTHWEST BEHIND THE
FRONT. WINDS WILL DIMINISH WITHIN A FEW HOURS OF FRONTAL PASSAGE.
THE STRONGEST WINDS WILL BE LATE THIS AFTERNOON IN SOUTHWEST NEW
MEXICO... AND THIS EVENING IN FAR WEST TEXAS. ANY BLOWING DUST
WILL BE HIGHLY LOCALIZED...AND MAY BRIEFLY DROP TO 3 MILES OR
LESS.

NMZ411-TXZ418-419-250300-
/O.EXB.KEPZ.WI.Y.0005.150224T2300Z-150225T0700Z/
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK...
DOWNTOWN...WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO
1229 PM MST TUE FEB 24 2015

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT
MST TONIGHT...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS
AFTERNOON TO MIDNIGHT MST TONIGHT. 

* EVENT: SOUTHWEST WINDS OF 25 TO 35 MPH WITH SOME GUSTS TO 45 MPH
  EARLY THIS EVENING SHIFTING TO THE WEST-NORTHWEST AROUND SUNSET.
  A FEW GUSTS MAY APPROACH 50 MPH IN TYPICALLY WINDY AREAS EAST OF
  MOUNTAIN RANGES.

* TIMING: WINDS WILL PEAK BETWEEN 6PM AND 10 PM AND DIMINISH BY
  AROUND MIDNIGHT.

* IMPACT: STRONG WINDS WILL LIKELY IMPACT MOTORISTS...ESPECIALLY
  WITH HIGH PROFILE VEHICLES. LOCALIZED BLOWING DUST MAY DEVELOP
  WITH POOR VISIBILITIES. ROADS THAT COULD BE IMPACTED INCLUDE BUT
  NOT LIMITED TO INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO...
  AND U.S. 54 IN NORTHEAST EL PASO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ404>407-250300-
/O.EXT.KEPZ.WI.Y.0005.000000T0000Z-150225T0300Z/
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS...
HACHITA...ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS
1229 PM MST TUE FEB 24 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* EVENT: SOUTHWEST WINDS OF 25 TO 35 MPH WITH SOME GUSTS TO 45 MPH
  WILL DEVELOP IN SOUTHWEST NEW MEXICO THIS AFTERNOON...SHIFTING
  TO THE WEST AND NORTHWEST. STRONG WINDS WILL LINGER INTO THE
  EARLY EVENING HOURS IN PARTS OF LUNA COUNTY.

* TIMING: WINDS WILL BEGIN INCREASING EARLY THIS AFTERNOON IN THE
  BOOTHEEL AND SPREAD INTO LUNA COUNTY LATE THIS AFTERNOON.

* IMPACT: STRONG WINDS WILL LIKELY IMPACT MOTORISTS...ESPECIALLY
  WITH HIGH PROFILE VEHICLES. LOCALIZED BLOWING DUST MAY DEVELOP
  WITH POOR VISIBILITIES. ROADS THAT COULD BE IMPACTED INCLUDE BUT
  NOT LIMITED TO INTERSTATE 10 WEST OF LAS CRUCES...AND STATE
  HIGHWAYS 9...11 AND 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HARDIMAN
644 
WWUS74 KEPZ 250312
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
812 PM MST TUE FEB 24 2015

...WIND ADVISORY CANCELLED FOR SOUTHERN NEW MEXICO AND WEST TEXAS...


NMZ411-TXZ418-419-250415-
/O.CAN.KEPZ.WI.Y.0005.000000T0000Z-150225T0700Z/
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK...
DOWNTOWN...WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO
812 PM MST TUE FEB 24 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE WIND ADVISORY. 



$$

NMZ404>407-250415-
/O.EXP.KEPZ.WI.Y.0005.000000T0000Z-150225T0300Z/
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS...
HACHITA...ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS
812 PM MST TUE FEB 24 2015

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 



$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 24, 4:09 AM MST, 2 hours 49 minutes earlier.

Area forecast discussion, Feb 24, 4:09 AM MST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
409 AM MST TUE FEB 24 2015

.SYNOPSIS...
AN UPPER LOW OVER SOUTHERN NEVADA WILL SPRINT ACROSS SOUTHERN NEW
MEXICO THIS AFTERNOON AND EVENING...SPREADING SOME SHOWERS AND
MOUNTAIN SNOW ACROSS THE BORDERLAND. AT THE SURFACE...A PACIFIC COOL
FRONT WILL ACCOMPANY THE UPPER LOW AND BRING STRONG WINDS TO MUCH OF
THE SOUTHERN DESERTS...WITH WINDS OF 25 TO 35 MPH. THE LOW WILL
QUICKLY EXIT THE AREA TONIGHT...LEAVING A MOSTLY DRY NORTHWEST FLOW
ALOFT THROUGH FRIDAY. AFTER SEEING TEMPERATURES CLIMB BACK TO NEAR
NORMAL TODAY AND WEDNESDAY...A COOL FRONT WILL PUSH IN FROM THE EAST
ON THURSDAY WITH COOLING TEMPERATURES. THE FRONT COULD ALSO DEPOSIT
SOME LIGHT SNOW OVER THE SACRAMENTO MOUNTAINS. ANOTHER UPPER TROUGH
MAY MOVE TO THE AREA THIS WEEKEND FOR ANOTHER ROUND OF SHOWERS.

&&

.DISCUSSION...
DEVELOPING LOW WITHIN POSITIVELY TILTED TROUGH EXTENDING FROM THE
UPPER MIDWEST BACK TO SOUTHERN CALIFORNIA...CONTINUES TO SLOWLY
DRIFT SOUTHEAST. WV IMAGERY SHOWS LOW OVER FAR NW ARIZONA. LOW WILL
SWEEP ACROSS SOUTHERN NEW MEXICO THIS AFTERNOON AND TONIGHT. STRONG
WEST/SOUTHWEST FLOW AHEAD OF THIS LOW CONTINUES TO BRING HIGHER
CLOUDS INTO THE AREA. THE UPPER LOW IS EXPECTED TO PRODUCE SEVERAL
VARIETIES OF WEATHER TODAY AS IT PASSES THROUGH. FIRST OFF IT DRAGS
A PACIFIC COOL FRONT THROUGH. FRONT SHOULD ENTER SW NEW MEXICO
AROUND NOON...REACHING EL PASO BY AROUND 6PM AND THEN EAST OF THE
CWA BY MID EVENING. STRONG WINDS WILL ACCOMPANY THIS FRONT. MOST
MODELS ARE ON THE BORDER OF ADVISORY CRITERIA. HOWEVER THE HRRR
SHOWS GOOD FIELD OF 30+ MPH WINDS ALONG THE INTERNATIONAL BORDER.
WILL ISSUE WND ADV FOR LUNA AND HIDALGO COUNTY ZONES. STRONG WINDS
COULD ESTABLISH FURTHER EAST BUT WILL LEAVE THAT AREA OUT FOR NOW.
SECONDLY...THE UPPER LOW WILL BRING SOME DYNAMICS AND LIFT TO THE
AREA FOR SOME SHOWERS WEST BY AROUND NOON AND SPREADING EAST THROUGH
THE EVENING HOURS. THE LOW HAS A NICE COLD POOL ALOFT WITH IT (AS
MUCH AS 8C DEG COOLING) AND WITH SOME CAPE VALUES AND SLIGHTLY
NEGATIVE LI'S...WILL MENTION THUNDERSTORM CHANCES...MAINLY WEST OF
THE RIO GRANDE VALLEY. DON'T EXPECT SIGNIFICANT MOUNTAIN SNOWS DUE
TO LOW MOISTURE AND FAST SPEED TO SYSTEM. WENT 1-2 INCHES ALL
MOUNTAIN ZONES...BUT THE GILA WILL NEED TO BE WATCHED AS ANY
ENHANCED CONVECTION COULD BOTH INCREASE SNOWFALL RATES AND LOWER
SNOW LEVELS. SPEAKING OF WHICH MOUNTAIN SNOW LEVELS WILL START
AROUND 7000 FT GILA/BLACK RANGE AND LOWER SOME TONIGHT.

LOW QUICKLY EXITS THE AREA EARLY WEDNESDAY MORNING...AND DRIER
NORTHWEST FLOW ALOFT WILL CONTINUE INTO ABOUT FRIDAY. TEMPERATURES
WILL REBOUND TODAY AND WEDNESDAY TO AROUND NORMAL. ONLY OTHER
FEATURE BEFORE THE WEEKEND IS A BACK DOOR COLD FRONT PUSHING IN
THURSDAY MORNING. THIS WILL LOWER HIGHS MOST AREAS AROUND 7-10
DEGREES THOUGH WITH LESS IMPACT OVER THE WESTERN ZONES. THE FRONT
WILL BRING UPSLOPE FLOW AND SOME LOW LEVEL MOISTURE TO THE EASTERN
CWA HIGH TERRAIN. INCLUDED SOME CLOUDS AND SLIGHT CHANCE OF SNOW FOR
THE SACRAMENTO MOUNTAINS.

THE LAST ITEM TO WATCH FOR IS THE WEEKEND. GFS/ECMWF CONTINUE TO
AGREE ON A LARGE SCALE FEATURE COMING IN BUT DISAGREE ON THE TIMING
AND IMPACT. GFS SHOWS ANOTHER LOW DEVELOPING SATURDAY OVER THE GREAT
BASIN WITHIN YET ANOTHER POSITIVELY TILTED TROUGH. LOWS TAPS INTO
SOME SUB TROPICAL MOISTURE BY SUNDAY AND WITH THIS INCOMING
MOISTURE...LOOKS TO BE PRETTY GOOD CHANCE OF SHOWERS SATURDAY
THROUGH TUESDAY...WHEN THE TROUGH EXITS TO THE EAST. ECMWF STARTS
OUT FAIRLY CLOSELY ON SATURDAY BUT NEVER REALLY CLOSES A LOW OFF IN
THE TROUGH BUT INSTEAD SWEEPS TROUGH ACROSS THE AREA AS AN OPEN WAVE
ON MONDAY. THIS WOULD SUGGEST A SHORTER WINDOW FOR PRECIP AND HENCE
LESS QPF. WILL KEEP A BROAD BRUSH FOR NOW BUT LEAN WITH THE GFS.

&&

.AVIATION...VALID 24/12Z-25/12Z...
VFR CONDS THIS MORNING. SPREADING FROM THE WEST AFTER 17Z WITH COOL
FRONT...SCT-BKN120 LAYERS TO 300. ISOLD/SCATTERED -SHRA WITH BKN080
WITH ISOLD 3-5SM -SHSN ABOVE 7000 FT (DROPPING TO 6000 FT
OVERNIGHT). FROM ABOUT DEMING WEST A FEW THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON. ALSO OVER ALL SOUTHERN DESERTS FROM THE NEW MEXICO
BOOTHEEL TO WEST TEXAS...WINDS WILL INCREASE FROM THE SOUTHWEST TO
18-30 KTS...STRONGEST WEST OF THE RIO GRANDE VALLEY.

&&

.FIRE WEATHER...
COLD FRONT AND UPPER LOW WILL SWEEP ACROSS THE FIRE ZONES THIS
AFTERNOON WITH SOME SHOWERS. STRONG WEST WINDS WILL DEVELOP ACROSS
THE SOUTHERN LOWLAND ZONES WITH WINDS OF 20-35 MPH THIS AFTERNOON.
THE SHOWERS SHOULD END LATE TONIGHT AND SKIES CLEAR FOR WEDNESDAY.
TEMPERATURES NEAR NORMAL TODAY AND WEDNESDAY BUT COOLING AGAIN
THURSDAY AS A BACK DOOR COOL FRONT PUSHES IN. NEXT SHOT AT SHOWERS
WILL BE SATURDAY THROUGH MONDAY AS YET ANOTHER UPPER TROUGH
APPROACHES THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 63  43  62  38  55 /  20  20   0   0   0
SIERRA BLANCA           63  36  59  33  50 /   0  20   0   0   0
LAS CRUCES              61  35  60  33  55 /  20  20   0   0   0
ALAMOGORDO              58  34  56  31  50 /  30  30   0   0   0
CLOUDCROFT              45  21  45  17  37 /  50  30   0   0  20
TRUTH OR CONSEQUENCES   55  33  59  33  52 /  40  30   0   0   0
SILVER CITY             45  32  49  31  52 /  50  20   0   0   0
DEMING                  58  34  61  31  60 /  30  10   0   0   0
LORDSBURG               56  35  60  30  61 /  40  10   0   0   0
WEST EL PASO METRO      63  42  62  37  55 /  20  20   0   0   0
DELL CITY               59  33  61  31  49 /   0  30   0   0   0
FORT HANCOCK            67  40  64  38  52 /   0  20   0   0   0
LOMA LINDA              58  36  53  34  49 /   0  20   0   0   0
FABENS                  63  39  61  37  54 /   0  20   0   0   0
SANTA TERESA            62  39  61  34  55 /  20  20   0   0   0
WHITE SANDS HQ          60  37  59  35  53 /  20  30   0   0   0
JORNADA RANGE           59  30  60  27  53 /  30  30   0   0   0
HATCH                   61  34  62  31  56 /  40  30   0   0   0
COLUMBUS                60  39  61  36  58 /  30  10   0   0   0
OROGRANDE               60  38  59  34  52 /  20  30   0   0   0
MAYHILL                 46  25  49  23  38 /  50  30   0   0  20
MESCALERO               48  23  46  22  39 /  50  30   0   0  20
TIMBERON                49  25  47  23  39 /  40  30   0   0  10
WINSTON                 50  29  51  28  47 /  60  30   0   0   0
HILLSBORO               52  33  55  33  51 /  40  20   0   0   0
SPACEPORT               59  32  61  29  54 /  30  30   0   0   0
LAKE ROBERTS            49  28  51  25  51 /  60  30   0   0   0
HURLEY                  47  29  50  32  52 /  40  20   0   0   0
CLIFF                   53  25  56  20  55 /  50  20   0   0   0
MULE CREEK              50  20  53  17  54 /  50  20   0   0   0
FAYWOOD                 52  32  54  32  55 /  40  20   0   0   0
ANIMAS                  56  34  61  32  61 /  40  10   0   0   0
HACHITA                 57  34  61  31  61 /  40  10   0   0   0
ANTELOPE WELLS          57  33  63  31  62 /  40   0   0   0   0
CLOVERDALE              58  33  58  32  60 /  40   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM NOON TO 6 PM MST WEDNESDAY FOR NMZ404>407.

TX...NONE.
&&

17 HEFNER
Hazardous weather outlook, Feb 23, 7:30 AM MST, 23 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
730 AM MST MON FEB 23 2015

NMZ401>417-TXZ418>424-241415-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
730 AM MST MON FEB 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT
WINDY TODAY WITH GUSTS FROM 30 TO 40 MPH ACROSS THE REGION THROUGH
THIS MORNING WITH WINDS DECREASING THIS AFTERNOON. ALSO A CHANCE OF
SLEET...SNOW AND FREEZING RAIN ACROSS MOST OF THE LOWLANDS WITH SNOW
LIKELY OVER THE HIGHER MOUNTAINS. SNOW AMOUNTS WILL BE AROUND 3 TO 6
INCHES OVER THE SACRAMENTO MOUNTAINS ABOVE 7500 FEET. THE
PRECIPITATION WILL END ACROSS MOST LOCATIONS BY EARLY AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
WINDY TUESDAY AFTERNOON AND EVENING WITH WINDS GUSTING FROM 40 TO 50
MPH. BLOWING DUST POSSIBLE WITH LOW VISIBILITIES OVER A FEW
LOCATIONS. THERE WILL ALSO BE A FEW LOWLAND RAIN SHOWERS AND HIGH
MOUNTAIN SNOWS TUESDAY AND TUESDAY NIGHT. SNOW AMOUNTS WILL BE
AROUND 1 TO 3 INCHES ABOVE 7500 FEET.

THERE WILL BE A FEW LOWLAND RAIN SHOWERS AND HIGH MOUNTAIN SNOWS
SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 4:59 AM MSTWind AdvisoryEPZGrant, Hidalgo, Luna119 min
Feb 24, 2:26 PM MSTWinter Weather AdvisoryEPZOtero13 hr

Nearby

Wind Advisories in New Mexico, 2015Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.